Annihilator large- superfluous, endomorphism small-essential homomorphisms and Morita duality
*Mehdi S. AbbasCorresponding authormsa@alzahraa.edu.iqDepartment of MathematicsCollege of EducationAl-Zahraa University for WomenKarbala, IraqView full profile →
* Corresponding author · click or hover a name for details
- Received:
- 01 May 2025
- Published Online:
- 22 May 2026
- Article type:
- Research Article
- Language:
- EN
- Article no.:
- JDMSC-2356
- Pages:
- 1939–1946
Abstract
Keywords
Subject Classifications
References
[1] F. W. Anderson and K. R. Fuller, Rings and Categories of Modules, 2nd ed., vol. 13. New York, USA: Springer-Verlag (1992).
[2] A. H. Ali and A. M. A. Alhussaini, “Small subsemimodule and some related concepts,” Journal of Discrete Mathematical Sciences and Cryptography, vol. 28, no. 2, pp. 617–623 (2025), doi: 10.47974/JDMSC-2280.
[3] D. X. Zhou and X. R. Zhang, “Small-essential submodules and Morita duality,” Southeast Asian Bulletin of Mathematics, vol. 35, no. 6 (2011).
[4] B. A. Alhussain and A. M. A. Alhussaini, “Essential-small projective semimodule,” Journal of Discrete Mathematical Sciences and Cryptography, vol. 28, no. 2, pp. 415–421 (2025), doi: 10.47974/JDMSC-2281.
[5] T. Amouzegar-Kalati and D. Keskin-Tütüncü, “Annihilator-small submodules,” Bulletin of the Iranian Mathematical Society, vol. 39, no. 6, pp. 1053–1063 (2013).
[6] T. Amouzegar, “S-essential submodules,” General Mathematics Notes, vol. 34, no. 1, pp. 56–64 (2016).
[7] M. S. Abbas, “Annihilator large-superfluous submodules,” in J. Phys. Conf. Ser., vol. 1818, no. 1, Art. no. 012084 (2021).
[8] M. I. Spiegel and H. Tookes, “Dynamic competition, innovation and strategic financing,” Innovation and Strategic Financing, (2008).
[9] A. Ghorbani and A. Haghany, “Duality for weakly co-Hopfian and generalized Hopfian modules,” Communications in Algebra, vol. 31, no. 6, pp. 2811–2817 (2003).
[10] B. Stenström, “Rings of fractions,” in Rings of Quotients: An Introduction to Methods of Ring Theory. Berlin, Heidelberg: Springer-Verlag, pp. 50–62 (1975).
[11] W. Xue, Rings with Morita Duality, Lecture Notes in Mathematics, vol. 1523. Berlin, Heidelberg: Springer-Verlag (1992), doi: 10.1007/BFb0089071.
[12] A. Ghorbani and A. Haghany, “Generalized Hopfian modules,” Journal of Algebra, vol. 255, no. 2, pp. 324–341 (2002).




